If you need an accessible version of this item please contact JSTOR User Support

The Chronology of PI

Herman C. Schepler
Mathematics Magazine
Vol. 23, No. 4 (Mar. - Apr., 1950), pp. 216-228
DOI: 10.2307/3029832
Stable URL: http://www.jstor.org/stable/3029832
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Chronology of PI
Preview not available

Page Thumbnails

  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228